Tag Archives: tnf inhibitor

Link Between Psoriasis and Inflamed Bowel

I have always presumed that there has been a clear link made between psoriasis and inflammatory bowel disease or Crohn’s disease.  I have blogged about this link before and talked about how I often get bad diarrhea typical of an … Continue reading

Posted in Diarrhea, Psoriasis, Psoriatic Arthritis, Remicade, Testosterone Replacement Therapy TRT, TNF Blocker | Tagged , , , , | Leave a comment

Infection Risk No Higher on TNF Inhibitor

I had always thought that people taking a biologic would be more prone to getting sick, since theoretically the TNF inhibitor suppresses the immune system.  However a study out today shows that this is not the case.  It shows that … Continue reading

Posted in Psoriasis, Psoriasis Treatment, Psoriatic Arthritis, Remicade, TNF Blocker | Tagged , , , | Leave a comment

Running on Imodium

Imodium is my friend.  We’ve been doing everything together lately.  Working on the computer, training at the gym, having lunch.  Even going to the toilet together. So definitely time to get my next dose of Remicade.  How I feel now … Continue reading

Posted in Diarrhea, Psoriasis, Psoriatic Arthritis, Remicade, TNF Blocker, Weight Loss | Tagged , , , | Leave a comment

Increased Risk of Lymphoma if on TNF Blocker?

About 2 years ago my doctor in China (Internal Medicine Specialist) mentioned that there were some reports of increased incidence of lymphoma in patients taking TNF blockers.  At the time I just acknowledged it and didn’t take it any further.  … Continue reading

Posted in Cancer, Enbrel, Lymphoma, Psoriasis, Psoriatic Arthritis, Remicade, TNF Blocker | Tagged , , , , | Leave a comment